# SDR SWAA2022020357132

- Difficulty date: October 18, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 34,446 hours, 20,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR CUTOUT LANDING SKIN CRACKED ON AFT EDGE AT CENTER LATCH POINT / REPAIRED EXTERNAL POWER RECEPTACLE DOOR CUTOUT LANDING PER SRM 53-10-15-2R-4.
